# SDR IPXA2016060904405

- Difficulty date: May 17, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 69,811 hours, 13,824 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: AVL70995
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, NR 2 PYLON AFT PAN SUPPORT BRACKETS ARE CRACKED.  REPAIRED NR 2 PYLON AFT PAN SUPPORT BRACKETS IAW EA 011-5420-A6280, REV I/R AND EO MD11-5420-60903-A.
